# SDR DALA2021092505759

- Difficulty date: September 25, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA 1175 ,BETWEEN S-36R AND S-35R. SHEAR TIE REPLACED. (LP 1960912)
